MathSciNet Relay Station
MathSciNet bibliographic data
MR491767 (58 #10966) 15A48 (60J05 90C40)
Kennedy, Douglas P. On sets of countable non-negative matrices and Markov decision processes. Adv. Appl. Probab. 10 (1978), no. 3, 633–646.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement